# SDR P5CA9600729

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Shaft
- Part number: 698816985
- Condition: Worn
- Location: Nr 2 Le Flap
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND NR 2 LEADING EDGE GROUP TORQUE TUBE SPLINES COMPLETELY WORN OUT, WOULD NOT DRIVE NR 2 LEADING EDGE GROUP.  REPLACED SHAFT PER BOEING MAINTENANCE MANUAL 27-81-05.
